difficult child II plagued with headaches

Discussion in 'General Parenting' started by Lostfan108, Jan 15, 2008.

  1. Lostfan108

    Lostfan108 New Member

    He has never complained of this b4, nw he's on prozac and I am wondering if that may be it, otherwise I've seen no side effects.
     
  2. SomewhereOutThere

    SomewhereOutThere Well-Known Member

    Could be. Prozac gave me TONS of weird side effects. I had to go off of it. I had weird nightmares and couldn't stay awake either. I would fall asleep at my desk at work.
     
  3. SaraT

    SaraT New Member

    I checked my PDR and it says that migraine headache is a side effect of prozac.

    I'd call difficult child II's doctor and ask about it.
     
  4. smallworld

    smallworld Moderator

    How long has he been on Prozac? What dose is he taking?

    Headache is a known side effect of SSRIs. Sometimes these early side effects diminish within a few weeks.
     
Loading...